Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Miss Soloist

Veteran Member
  • Total Reviews

    0
  • Content Count

    176
  • Joined

  • Last visited

Everything posted by Miss Soloist

  1. Hey, I'm really sorry to hear you're having such a bad time with your skin. It can leave you feeling so helpless and depressed. I used to have cystic acne and it was so awful. I ended up taking roaccutane, despite resisting it for so long (I tried peels, lasers and diet etc), nothing worked and I just got even more depressed. Taking roaccutane was the best thing for me and I don't regret it. On a side note, I saw a leading dermatologist in London called Professor Chu. He told me that he does
  2. I understand how acne can plague your thoughts and deeply effect your self perception. It can feel so hopeless at times. The best advice I can offer is rather than muddle over all the perplexing information on regimes and diets etc is to see a dermatologist who will be able to offer you the best advice for your skin. Everyone's skin is different. There are lots of companies happy to make a profit out of acne - offering the latest miracle regime! , lots of lunatics who think that rubbing a banan
  3. I took Roaccutane when I was 29yrs old after battling it on and off for 11yrs. It was the best decision I ever made. I'm 31yrs old now and I've been leading such a full and happier life since taking roaccutane. I used to be on these boards constantly as I was so depressed and anxious all the time. I'm hardly on here these days except to drop by every now and then, keep meaning to update my story! I would definitely take it again if I needed to. The side effects are not as bad as people make t
  4. I wouldn't have thought that a different brand would change anything, as long as the chemical formulation is isotretinoin and that your pills are within their use-by-date then that's all that really matters. Obviously keep your pills at room temp and out of extreme heat/cold etc.
  5. Hey there, don't be scared. I took accutane too and broke out throughout my course. When I came off it I was still breaking out and I didn't completely clear until about a month after I finished it. The drug is a strange one and works in an odd way but you will clear up eventually. You may even just need a little bit longer on it. One of my friends took it for an extra 3months (8 months in total) to clear up totally. I sometimes think it's that the irritation it causes to the skin can cause a
  6. Hey, I'm sorry to hear you've relapsed. My dermatologist told me that relapse can happen many years after taking Roaccutane for any given reason. My advice to you would be don't beat yourself up or focus in on the plethora of reasons that have made you breakout but try and take a very pragmatic approach. Make a plan of action. I would go back to your dermatologist and look at what options you have for treatment. Take professional advice about your condition and take it from there. It may be t
  7. are you still able to take Roaccutane? One of my friends took roaccutane 4 times but each time he finished a course it kept coming back. In the end he went on a modified course of roaccutane longterm. I've heard that his dermatologist has had several patients who have had to take it longterm and be gradually weened off of it.
  8. I think it can be quite normal. I got spots like the ones you're describing throughout my 5month course. I didn't clear up completely until a month or so after I came off of Roaccutane.
  9. Your side effects are completely normal and what the majority of people experience. It will go back to normal, I got really dry eyes and a couple of eye infections whilst on it but my eyes are fine now. You'd be crazy to stop it now. Push through, get it done.
  10. Have you tried Roaccutane? It was the only thing that worked for me in the end and gave me back my life. Hate seeing other people suffer like this.
  11. I actually did attempt suicide multiple times because of acne. Whilst I would hope I would never go down that road again and it's not exactly something I'm proud of, I would never berate another person for feeling that way. You can't help how you feel over some things. The disease is very cruel and whilst it may not be comparable to other problems or diseases in the world, it is, in itself very traumatic to have a sudden onset of a disease which threatens to disfigure your face irrecoverably
  12. The regime...hmm. Firstly, what has your doctor prescribed to you? Have you seen a Dermatologist yet?
  13. The truth is, nobody knows what causes or triggers acne. Please don't waste your time trying to find some root cause. Go to your doctor or dermatologist. They will try to help you.
  14. You mentioned the use of topical creams. Usually on cystic (deep acne) they are useless and it really needs medicating from the inside out. There is a lot of focus on diet however there seems little or no hard scientific evidence to back it up.
  15. Please, please, please see your doctor or dermatologist. They are there to help you with this. Do not waste you time on multi vitamins or face washes or any of this.
  16. Hey, if it's within range then it's ok and nothing to worry about. Your gyno would have definately said so otherwise. If you're worried about it though then best thing would be to contact you gynaecologist or doctor and tell them you're concerned about your results and ask them to explain these results. I'd be extremely suspect of anyone here claiming to be able to advise you about this babe x
  17. Just saw this video and thought it was brilliant.http://www.youtube.com/watch?v=-w1GG037ynE
  18. The best thing would be to discuss these concerns with your dermatologist. Obviously your acne distressed you enough in the first place for you to take it and secondly your acne obviously warrants its use otherwise you would not have been prescribed it. Obviously, don't use any hair removal creams whilst you're on it.
  19. Wow....You've put a lot of work into your physique. Incredible! How do you do that?!! Must be hard work!
  20. Hey, generally speaking all you should need to do is explain to your Dermatologist all the treatments that you have tried, explain that they've failed and you would like to try accutane. With regards to your antibiotic usage, the general consensus is that you have to be on them for at least 3 months before you can assess whether it has been a sucess or not, so that being said, your Derm may want to try you on those again. However, not that I'm recommending this or anything...but you could say y
  21. I think maybe assess to what degree it is effecting your life, how it is effecting your mental health, social relationships, is it making you depressed etc. Look into your family history of the disease i.e. have any of your relatives suffered with it and did they grow out of it? I think acne is a complex disease and it can severely damage a persons mental health (and thus physical) regardless of the severity of the acne itself. My acne was not classed as severe but I am taking accutane and
  22. Speaking from experience I've found that no amount of topicals would work for my acne. I suffer(ed) with deep painful cystic acne which had become resistant to antibiotics and other treatments. If acne runs in your family (especially adult acne) I would really strongly recommend a prescribed treatment. I do recommend Roaccutane. It will completely change your skin. I spent hours pouring over this website researching, frightening myself about the possible side effects. I was very ill and sev
  23. Hey there, I'm on accutane at the moment. My brother also used accutane for his acne over 10 years ago and said that the redness took upto a year to fade for him. It might just be something that's going to take a bit of time. I'd say wait it out then reassess. Be gentle with your skin. Have you considered asking your Dermatologist about it?
  24. I've used it and it was a complete waste of time. I even had it performed by the pioneer of it. The only thing that has dramatically changed my skin is Roaccutane.
×